# SDR DALA2024011600649

- Difficulty date: January 15, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N373DX
- Make and model: Airbus A321-211
- Aircraft serial: 8734
- Aircraft time: 15,393 hours, 6,728 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3073 MASK DEPLOYED AT SEAT 1 A\B. CORRECTIVE ACTION: REPACKED MASKS PER A321 AMM 35-23. OK FOR SERVICE. (5524312)
